Any guys noticed a lethargy on these? I know my glycogen stores are dying which leads to decreased strength, but I don't think it would be linked to lethargy. I'm at day 5 of it..
Input is appreciated.
Hey bro i have used thyrotabs 3 times so far and enjoyed it and the fatloss capabilities that comes with the product. The lethargy may just be from your body using up that much more energy and the cells need to adapt to it, kind of like a diet so to speak. I got used to it quick but did notice that anytime i took a pill before a workout my workout was less then desired. If you have any other questions bro ask away!
It is common for thyroid enhancers/hormones to cause lethargy.
Took it twice previously, did not notice any lethargy at all.
Also, I would agree with GT about the dose that is close to the work out, where there was less desirability to continue.
I did not notice any, what else have you changed?
i started these the first week of this month, and have been noticing some heavy lethargy as well. try to stick it out, as i have had great results thus far
If anyone is interested in buying a box of thyrotabs off me for quite the discount, feel free to msg me
I had this happen to me too. Heres my log if you want to see my experience with them. I ended up stopping the Thyrotabs and started my 5 week 75mg Halo cycle.
Gaspari Thyrotabs / Halodrol-50 / Retain 2 / PowerFULL log
I am thinking on selling mine too
sweated like crazy on thyrotabs but no lethargy to report. and only a little bit of fat loss...
San quinn stole my dog.....
Thanks guys. I didn't change anything. I am still doing my recomp which consists of ALL triple drop sets til failure, and I am eating bout 4000 cals a day on workout days. I have stopped stims 2 months ago because of the adrenal fatigue I had. Beleive me, when you wake up with itchy eyes and burned, you need to stop. Did my therapy for the adrenals. But whenever I take a TT, some black spots under my eyes appear, and I'm suddenly tired. I guess they're not for me... Oh and yesterday's workout was just boring. I looked like I did swimming I was so wet. I lost tons of strength too. I still did the reps I had to, but no more pumps, just burns in the muscles. Waking up this morning, I feel pain everywhere, like if I trained my whole body yesterday. Think I'll drop them for now...
Hey JJohn! yeah adrenal fatigue sucks azz! As for the Thyrotabs, I've been on them along with Venom HD 3.0 for a bout a month. Allthough I am low carb/carb cycling and this in its self will cause me to be very lethargic, I usually start to feel normal after about 2 weeks of carb cycling. But I am stil getting VERY lethargic, and I have come to the conclusion that it is the Thyro tabls. I have made significant fat loss though, and will continue to use them. As far as strength goes, I am very surprised that I have not really lost any strength! I gas out easier of course(low carbing it will do this to you), but I can stil lift the weigths I was lifting when over a month ago, when i was about 16 Lbs. heavier! But yes, they do cause me to be VERY lethargic!
Thanks very much for your reply. I guess the glycogen depletion caused by the Thyro Tabs def. hurts my strength. I am starting my last year of school, and have no time to be lethargic. I'll just start some XF and gain mass at the same time. (not pimping my stuff there.)
How much tyrosine are you getting?
You could stack it with a stimulant if it's making you that lethargic
Will extra tyrosine help?
It would help to block the uptake of tryptophan and it converts to epi and nor-epi.
This space for rent
Come visit my log http://anabolicminds.com/forum/suppl...-up-level.html